# SDR HNAA0500011

- Difficulty date: February 16, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 25,706 hours, 28,490 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7898426009
- Part serial: 92080424
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ON CLIMB-OUT AT 500 FEET, NR 2 TORQUE WAS FLUCTUATING 70 TO 100 PERCENT AND PROP WAS FLUCTUATING 900 TO 1200.   REMOVED AND REPLACED NR 2 ENGINE EEC.  OPS CHECK GOOD.
